Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2020 | Journal Article | IST-REx-ID: 7666   OA
Edelsbrunner, Herbert, and Katharina Ölsböck. “Tri-Partitions and Bases of an Ordered Complex.” Discrete and Computational Geometry, Springer Nature, 2020, doi:10.1007/s00454-020-00188-x.
View | DOI | Download (ext.)
 
2020 | Conference Paper | IST-REx-ID: 7952   OA
Boissonnat, Jean-Daniel, and Mathijs Wintraecken. “The Topological Correctness of PL-Approximations of Isomanifolds.” 36th International Symposium on Computational Geometry, vol. 164, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2020, p. 20:1-20:18, doi:10.4230/LIPIcs.SoCG.2020.20.
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 7460   OA
Ölsböck, Katharina. The Hole System of Triangulated Shapes. IST Austria, 2020, doi:10.15479/AT:ISTA:7460.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554   OA
Edelsbrunner, Herbert, and Anton Nikitenko. “Weighted Poisson–Delaunay Mosaics.” Theory of Probability and Its Applications, vol. 64, no. 4, SIAM, 2020, pp. 595–614, doi:10.1137/S0040585X97T989726.
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567   OA
Choudhary, Aruni, et al. “Coxeter Triangulations Have Good Quality.” Mathematics in Computer Science, Springer Nature, 2020, doi:10.1007/s11786-020-00461-5.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6515   OA
Dyer, Ramsay, et al. “Simplices Modelled on Spaces of Constant Curvature.” Journal of Computational Geometry , vol. 10, no. 1, Carleton University, 2019, pp. 223–256, doi:10.20382/jocg.v10i1a9.
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628   OA
Vegter, Gert, and Mathijs Wintraecken. “The Extrinsic Nature of the Hausdorff Distance of Optimal Triangulations of Manifolds.” The 31st Canadian Conference in Computational Geometry, 2019, pp. 275–79.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6793   OA
Akopyan, Arseniy, and Ivan Izmestiev. “The Regge Symmetry, Confocal Conics, and the Schläfli Formula.” Bulletin of the London Mathematical Society, vol. 51, no. 5, London Mathematical Society, 2019, pp. 765–75, doi:10.1112/blms.12276.
View | DOI | Download (ext.) | arXiv
 
2019 | Preprint | IST-REx-ID: 7950
Biniaz, Ahmad, et al. “Token Swapping on Trees.” ArXiv:1903.06981, ArXiv.
View | Files available | Download (ext.) | arXiv
 
2019 | Conference Paper | IST-REx-ID: 6989   OA
Aichholzer, Oswin, et al. “Folding Polyominoes with Holes into a Cube.” Proceedings of the 31st Canadian Conference on Computational Geometry, Canadian Conference on Computational Geometry, 2019, pp. 164–70.
View | Download (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed